... still itchy and a lil sore is this normal. How long will this occur
Fem-pH is not supposed to irritate you. Read more about it at this link:
No side effects have been reported. Since Fem-pH kills both the good and the bad bacteria, women often have a yeast infection after using a vaginal or oral antibiotic. This yeast infection has a cottage cheese appearance or can have a white discharge (not bad enough yet to have the cottage cheese appearance) and is extremely itchy. Your vaginal area can become flame red and burn upon urinating. You can buy Monistat 1 or 7 over-the-counter or get a prescription (usually stronger than Monistat) from your Dr. to get rid of this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had no white chunks in my vagina yesterday. No infection period. Last night I used fem pH vaginal?
Posted 15 Sep 2011 • 1 answer
Posted 4 Jan 2016 • 2 answers
Posted 14 Feb 2016 • 0 answers
I have a creamy mucus like vaginal discharge,slightly itchy and enlarged lymph on the groin..is this
Posted 10 Jun 2016 • 0 answers
I took fluconazole this morning at 9am. Now I'm having moderate discharge ( white creamy ). Is that?
Posted 1 day 6 hours ago • 1 answer